Highly dispersive optical solitons with kerr law nonlinearity by extended Jacobi's elliptic function expansion

Biswas A., EKİCİ M., SÖNMEZOĞLU A., Belic M. R.

OPTIK, vol.183, pp.395-400, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 183
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.050
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.395-400
  • Keywords: Dispersive solitons, Kerr law, Jacobi's elliptic function, WAVE SOLUTIONS
  • Yozgat Bozok University Affiliated: Yes


This paper utilizes Jacobi's elliptic function expansion to obtain highly dispersive dark, singular, and their combinations thereof, optical solitons. The limiting values of Jacobi's elliptic functions, when the modulus of ellipticity approaches unity, reveals such soliton solutions.